|Thrush in the esophagus
Oct 19, 2005
What are the complications that can happen when thrush moves into the esophagus?
| Response from Dr. Pierone
The main complication is difficulty and pain with swallowing. This can become quite severe and typically is readily treatable with Diflucan tablets. In unusual cases there is Candida (the fungus that causes thrush) which is resistant to Diflucan and other therapies may be needed. Best of luck to you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.